# SDR DLM11010809

- Difficulty date: May 20, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N808DE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 38,455 hours, 5,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PRE FLT FOUND TEST SWITCH EMERGENCY LIGHT NR 6 BATTERY LOW MESSAGE ON.  REMOVED AND REPLACED SEAT 54B LIGHT ASSY AND HARNESS SYSTEM CHK'S NORMAL PER MM, OK FOR SVC.
